Spanish News

17-Year-Old in a Comatose State After Ingesting Two Ecstasy Pills

todayJuly 24, 2023 8

Background
share close

City Name – A 17-year-old teenager has been hospitalized since June 30th, and doctors have now confirmed that his condition is irreversible. On the aforementioned date, the minor was admitted in a coma to Sant Joan’ Alacant Hospital after ingesting two ecstasy pills. Despite a month-long battle to recover from the coma, medical professionals declared him brain-dead on Friday. He has been connected to life-supporting machines for 22 days, showing minimal signs of improvement. According to reports from the hospital and ‘Caso Abierto’ media, his health condition worsened significantly in recent days, and all hope was lost on Friday.

It was reported that the teenager had taken the two ecstasy pills in the company of a friend, and soon after ingestion, he fell seriously ill. Urgently, he was rushed to the hospital, where he has been in an induced coma ever since.

In a related development, the National Police arrested a 26-year-old man this week, who allegedly sold the ecstasy pills to the 17-year-old. The suspect, disregarding the victim’s age and the potential consequences of the drugs, was found to possess 11 ecstasy pills, 48 grams of methamphetamines, 92 doses of LSD, 57 grams of hashish, a 9mm caliber pistol, and 4,724 euros in cash at his residence. Additionally, the suspect had a criminal record prior to his arrest, and he is now facing charges of drug trafficking, illegal possession of firearms, and crimes against public health. After appearing in court, the accused has been remanded in custody.

Ecstasy pills have become increasingly popular among Spanish teenagers following the coronavirus pandemic. Experts have noted a rise in cases involving ecstasy use among young individuals. Gemma García, a psychologist, and Rafael Jiménez, a psychiatrist, highlighted the concerning trend during a January 2022 event commemorating the 40th anniversary of the SPOTT Centre of the Barcelona Provincial Council. They pointed out that although cannabis remains the primary substance of abuse, there is a resurgence of ecstasy cases.

The consumption of ecstasy can lead to various adverse effects, including nausea, chills, sweating, blurred vision, and involuntary jaw muscle movements. In severe cases, overdose from ecstasy can even result in death. Authorities and health experts continue to emphasise the importance of addressing drug abuse among youth to prevent such tragic incidents.

Written by: BayRadio News

Rate it

Ctra. Cabo La Nao, CC La Nao, Local 6 03730 Javea, Alicante, Spain

Phone: (+34) 965 796 761
E-mail:
Website: www.bayradio.fm
Advertise with us

Do you have a business in Spain? Do you provide a service to the expat community in Spain? Would you like your message to reach over 500.000 people on a weekly basis? 

BayRadio is a community orientated radio station offering fantastic content to our many listeners and followers across our various platforms. Contact us now and find out what Bay can do for you!

Our business is helping your business grow.

Playing now

The Friday Feeling

feel-good Friday songs
Sign up to newsletter

By submitting your email you agree to BayRadio T&Cs 

0%